MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA CHOLESTEROL GEN. 2; CHOLESTEROL, ENZYMATIC

ROCHE DIAGNOSTICS COBAS INTEGRA CHOLESTEROL GEN. 2; CHOLESTEROL, ENZYMATIC
Catalog Number 08057443190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas pro c 503 analytical unit is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable integra cholesterol gen.2 (chol2) result from one patient sample tested on the cobas pro c 503 analytical unit.The initial result was not reported outside of the laboratory.The initial result was 9 mg/dl.The repeat result was 234 mg/dl.The repeat result was deemed correct. .
 
Additional Manufacturer Narrative
The investigation did not find any evidence of a general instrument issue.The investigation determined the event was consistent with a general preanalytic issue at the customer site.Preanalytics are within the customer's responsibility.The investigation did not identify a product problem.

Brand Name
COBAS INTEGRA CHOLESTEROL GEN. 2
Common Device Name
CHOLESTEROL, ENZYMATIC
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18901699
Report Number1823260-2024-00753
Device Sequence Number15767039
Product Code CHH
UDI-Device Identifier07613336121115
UDI-Public07613336121115
Combination Product (Y/N)Y
Initial Reporter CountryUY
PMA/510(K) Number
K031824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number08057443190
Device Lot Number74628401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by Manufacturer03/18/2024
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown